# SDR MXO2004F00000

- Difficulty date: April 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM522546
- Condition: Contaminated
- Location: Main Wheel
- Part time: 116 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE LANDING, THE FLIGHT CREW NOTICED A SHIMMY IN THE LANDING GEAR.  BELIEVING THAT THEY HAD BLOWN A TIRE, THEY STOPPED ON A TAXIWAY AND NOTIFIED MAINTENANCE, INSPECTED THE LANDING GEAR.  A BLOWN TIRE WAS NOT THE CASE AND MAINT RELEASED THE AC TO TAXI TO RAMP WHERE THE AC WAS THOROUGHLY INSPECTED.  AFTER INSPECTING THE LANDING GEAR, BRAKES AND TORQUE LINKS, THE NR 1 AND NR 4 MAIN WHEEL ASSEMBLIES WERE INSPECTED AND WATER CONTAMINATION WAS FOUND IN THE BEARINGS OF THESE WHEEL ASSEMBLIES.  MAINTENANCE REPLACED BOTH THE NR 1 AND NR4 MAIN WHEEL ASSEMBLIES AND INSPECTED NR 2 AND NR 3 MAIN WHEEL ASSEMBLIES AND THEY WERE FOUND SERVICEABLE.  AIRCRAFT WAS DECLARED SERVICEABLE.  NO FURTHER FAULTS WERE FOUND.
